Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 01:01:52 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 649756
  • Total Topics: 49592
  • Online Today: 284
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HPV?  (Read 1268 times)

0 Members and 1 Guest are viewing this topic.

Offline FiercenBed

  • Member
  • Posts: 183
HPV?
« on: December 03, 2006, 03:14:13 PM »
i swear....if there was a poster child for everything that could go wrong on HAART it would be me. a 'self exam' reveals a pretty nasty case of rectal hpv. something else to add to the list. i did not have this before starting meds cause i had 2 exams by 2 different drs just 5 months ago not to mention no sex. the medical term seems to b 'itz blossoming' the lessions thing makes it sound pretty serious. can HAART 'activate' this? how concerned should i b? obviously another trip to the doc is in order. any one have any experience w/ this?  ???

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: HPV?
« Reply #1 on: December 03, 2006, 04:02:41 PM »
can HAART 'activate' this?

my HIV doctor said the immune system gets a rude awakening on HAART and it starts to find things and clean house, so based on what he said, my non-medical guess is "Yes" (???) .... An earlier thread makes mention of "Aldarra" and "Podofilox." You might wanna ask 'bout those when you see the doctor. Sorry to hear all this - it's the last thing you need  http://forums.poz.com/index.php?topic=3482.0

Sending well wishes from NYC,
Alex



« Last Edit: December 03, 2006, 04:05:26 PM by allopathicholistic »

Offline AtomicA

  • Member
  • Posts: 156
  • that's Famous with an F
Re: HPV?
« Reply #2 on: December 06, 2006, 10:11:21 PM »
you might want to read through this thread as well http://forums.poz.com/index.php?topic=6391.0

mine appeared when my immune system was at it's most battered and actually stopped proliferating once I began HAART.


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.